On compactness in uniform spaces
Rendiconti del Seminario Matematico della Università di Padova, Tome 39 (1967) , pp. 72-85.
@article{RSMUP_1967__39__72_0,
     author = {Ciampa, Salvatore},
     title = {On compactness in uniform spaces},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {72--85},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {39},
     year = {1967},
     zbl = {0153.52502},
     mrnumber = {232340},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1967__39__72_0/}
}
Ciampa, Salvatore. On compactness in uniform spaces. Rendiconti del Seminario Matematico della Università di Padova, Tome 39 (1967) , pp. 72-85. http://www.numdam.org/item/RSMUP_1967__39__72_0/